RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lecture Notes in Comput. Sci., 2017, Volume 10388, Pages 321–336 (Mi lncs18)  

Cut-elimination for the modal Grzegorczyk logic via non-well-founded proofs

Yury Savateeva, Daniyar Shamkanovb

a National Research University Higher School of Economics, Moskva, Russia
b Steklov Mathematical Institute of the Russian Academy of Sciences, Moskva, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
Russian Foundation for Basic Research 15-01-09218a
National Research University Higher School of Economics
D. Shamkanov—The article was prepared within the framework of the Basic Research Program at the National Research University Higher School of Economics (HSE) and supported within the framework of a subsidy by the Russian Academic Excellence Project ‘5-100’. Both authors also acknowledge support from the Russian Foundation for Basic Research (grant no. 15-01-09218a).


DOI: https://doi.org/10.1007/978-3-662-55386-2_23


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/lncs18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021